Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fed up of anxiety

hi im 21 and suffer from anxiety from time to time, these last few days ive been having the odd sharp pain like once an hour or twice, then i have a panik attack. Its really making me feel low now because im thinking theres something wrong with my heart because it keeps palpitating. I had tests done about a year ao and currently on beta blockers. I rung doctors this morning but hes on hoilday so thats making me feel worse. Im so scared i darnt go bed because its worse then, someone please help me and tell me its just anxiety and not angina or heart disease i have a little girl and need to stay alive for her, lol
Asked On : Thu, 17 Dec 2009
Answers:  2 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

I suffer with Anixety for over a month now and have consent palpitations everyday.... im so fed up with the paliptations im always going to my docs to check my heart and have had 2 ecgs, im waiting to have my blood taken and the heart monitor watch, even after these tests i think the worst everyday and i have a busy life with 2 kids and work and an relationship. I just want it all to go away i wont take meds they made me 100 per cent worst! I take herbal tablets instead. Does anyone else suffer with consent palpitations everyday, really worries me.

Answered: Sun, 17 Jan 2010
  User's Response
there are 2 things that can really help. 10mg of lexapro will take the edge off, but not drug you. it is strictly an anti-anxiety. it has no side effects except getting rid of the feeling/fear of anxiety. also EMDR therapy to find out the source of your anxieties. your general doctor can prescribe the meds, find a local therapist that does EMDR.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor